All Journal Entries Journals

First 3 weeks of treatment

Aug 22, 2011 - 5 comments

I started tx's on Aug 1st, I have 3 full weeks done, and I will be taking my 4th shot later today(Monday 22nd).  Wanted to give you guys the latest.  Tuesday 23rd I will have blood wrk again to see if the Incivek is wrking.  I will know on Aug 29th if I stick to the plan of 24weeks of treatment with Interferon, Riba, and Incivek, or if I will be on to 48wks of just the Inteferon, and Riba. Plz say a prayer for me, I hope this medicine is working!!  
         Week one I had fever, chills, nothing major.  Slept alot, had aches from the fever.  Week two noticed the "rash" on my left arm, Butt burning a little(Tucks pads helped with that). Slept alot, some fever, no chills, not as sicky feeling, just tired.  Week three, "Rash" is now on both elbows, under both arms, on both ankles, a little on knees, and in the creases of my legs(were my panties are).  Its not red, and couldnt be seen if I didnt show it to you.  It is raised and itches, MD gave me some hydrocortizone cream 2.5% and it does help.  It is kinda like having posion Ivey, not too uncomfortable.  VERY VERY DIZZY!  That bothers me more than anything else, it feels like "vertigo" like Im light headed(not like a medicine induced dizziness) it is like I have an inner ear problem.  I think to myself daily "If I fall, it will hurt soooo bad"  But so far so good, I just kinda hang on to walls and watch were my footing is.  No one even notices that Im not real sure footed.  MD gave me some Meclizine for the dizzines and it helps.  I havent vomited one time.  I am back to working like normal.  It is not great being tired alot, but, it is nothing lik I thought it was going to be, I have my days, but my good days out number my bad, and they are getting better with each week.  I hope this helps someone that is having anxiety before starting thier treatments, I have a great walk with the LORD and I  know I wouldnt be this strong now if it werent for GOD's hands on me.  I KNOW that it is by the grace of GOD that I am doing so well. My faith gets stronger and stronger as I go.  May GOD Bless every person that seeks him!!  


Comments
Post a Comment
317787 tn?1473358451
by Dee1956, Aug 22, 2011
Hi sounds like you are doing well so far.  I am glad for you.  Yes, there are good and bad days and you never know when they will happen.  The best thing is you have your faith.  Anything is possible.  I will be starting as soon as Aetna approves the meds, wishing you the best
D

1654177 tn?1319838494
by cieritaqt, Aug 23, 2011
Wow, hang in there, and thanks for posting your progress! Glad to know you are working and taking care of yourself at the same time. I go to the GI doctor tomorrow, then hopefully they will start the process with insurance approval through Kaiser.. I think they should approve me, since the Incivek has much higher of a success rate that the riba and interfuron alone. Am I right? I am very nervous, but I pray a lot, and actually, since I joined this forum, you are all in my prayers as well, we are all in this together, to live long, and strive. :)

244899 tn?1313624639
by joemc34606, Aug 23, 2011
Resillient Mimi, I'm sure the incevik is working, it did 2 years of treatment in 2007 and relapsed three months after the drugs were stopped, this time I cleared in less then 4 weeks, I have confidence in this drug. I have the same ear problems feels like I'm on a plane going up and down, it's annoying. Don't know if there's anything we can do about it. That's probably what's making us dizzy.
Cieritaqt, yes there is a much better success rate with incevik you definitely want to add that to your arsenal.
Good luck both of you, I know you will do well. Joe

1761834 tn?1315837826
by shanro, Aug 24, 2011
I, too, feel very dizzy.... I told my doctor and they said "that's weird" and didn't do anything about it....

317787 tn?1473358451
by Dee1956, Sep 29, 2011
Hi I have the same, dizziness, the doc doesn't say anything about it so I suppose it is normal.  I have been having trouble with numbness in ankles/feet, comes and goes, I got no answer about that
The one good thing is that I am at 5 weeks now and he said I should start to feel better and that once I stop the Incivek at 12 weeks will feel even better.  I will take my positive thoughts where I can get them :)
I wish you all the very best
DEe

Post a Comment